# SDR 2007UALA03475

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 24,611 hours, 10,104 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE UNDER SEAT 26C, DIM AT SEATS 15C, 16C, 17C.   FOUND PINCHED WIRING HARNESS.  REPAIRED WIRING HARNESS AND PUSH-BACK PIN AT SEAT 26C.
